gastroenterologist-icon
Black stools
Sir i passed black stools today and that too twice and it was loose ... I am having medicines - Montelucast LCZ and deriphylin ... Also i had astheline inhaler pump yesterday as i have allergy to dust/pollens Is it serious to have black stools??? I am afraid
129 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello there we understand your problem and your condition totally but there are quiet a slot of reasons for black stools but you need to consult.one general physician for your and let home.examine you and he need.to.know what style reason for your black stool and he.may investigate you before he is gonna treat you.thank you
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.